# SDR SWIA200413062

- Difficulty date: March 18, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 5,966 hours, 4,656 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TRIM SWITCH NOSE DOWN INOP.  REMOVED AND REPLACED CAPTAIN'S TRIM SWITCH PER CRJ MM 27-41-05.  OPS CHECK GOOD.
